It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-27-2007, 07:47 AM   #1
Member
(female)
 
Join Date: Sep 2006
Location: massachusetts
Posts: 62
cam724 HB User
Does anyone know the answer to this????

i have posted quite a few times on here before...i am still taking percocet for my back issues, but i know i take it more, and i am verrry scared to go off....as i have stated i just started a new job and i have 2 young kids to take care of......i really never take more than 3, ten mg pills a day but it has been about 18 months now, and all they do is make me utterly exhausted!!!! i mean i cannot stay awake like 2 hours after i take it.....but after, before any withdrawal symptoms start i feel good, so why do i take another???? i tapered off klonopin when i found out i was pregnant and i could not leave my house for 2 weeks!! i cant have that happen again! i find it VERY hard to taper, i have no self control with that.....then i go back to the fact that i do have a legit pain issue, but like i said these damn pills just make me so tired...UUGGGHHHHH i just dont know what to do!

 
Old 10-27-2007, 01:50 PM   #2
Veteran
(female)
 
Join Date: Apr 2007
Location: FL USA
Posts: 419
maggie0704 HB User
Re: Does anyone know the answer to this????

Hey Cam,
You shouldn't have too hard a road ahead of you, with you only taking 3 pills a day. Why don't you SLOWLY taper? Like go down to 2 1/2 pills and stay at that dose for a week or two, then go down to 2 pills....etc....
That should be best since u have to work and have kids to care for. Then make sure u add in the vitamins/minerals suggested on "home detox" because they should help with alot of the symptoms. I really don't think it should be too hard for you, especially since you actually feel WORSE after taking them (as far as fatigue) , then you'll probably feel less tired when tapering down.
Oh what i'd do to have only been taking 3 percocets a day.....that really should be very doable. Just don't rush it....take it slowly and plan it out. Write up a plan for it and that should help you feel motivated and more able to stick to it when u know what your shooting for.
Good luck honey! I'll add u to my prayer list.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Life after Gallbladder Removal - Can anyone relate? gigi11 Gallbladder 29 10-30-2013 02:00 PM
Does anyone have these symptoms? Lizzy73 Lupus 13 10-20-2008 07:16 AM
Does this sound familiar Purdu Death & Dying 6 04-09-2007 09:04 PM
Does anyone feel like they're on a boat SirPhish Anxiety 20 11-15-2006 06:34 AM
Replacing Old Crowns, Does It Hurt? terri48 Dental Health 1 09-21-2004 07:28 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (109), reachout (100), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (668), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 07:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!